# SDR JJBA20170506024

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 35,709 hours, 48,198 cycles
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 OIL PRESSURE FLUCTUATING WITH LOW PRESSURE CAUTION FLICKERING.  PERFORMED MTC 7910/01, NO DEFECTS NOTED..
